# SDR SWAA2017022312030

- Difficulty date: February 7, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 38,822 hours, 27,918 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT SKIN CRACKED OUT OF A FASTENER HOLE AT THE SLAT ACTUATOR ATTACH POINT.  R&R SKIN PER SRM.
